# SDR UPS07M50285

- Difficulty date: June 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1841 L44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CGO STA 1841 APPROX LONGERON 44 AREA, FRAME FOUND WITH CORROSION AS MARKED.  DAMAGED FRAME REMOVED PER SRM 51-31-01 V.2R.38.  NEW FRAME FASTENER HOLES PICKED UP PER SRM51-31-01 V.2R.38.  NEW FRAME REPROTECTED AND PAINT TOUCHED UP PER SRM 51-21-01 V.2R.38.  NEW FRAME INSPECTED OK TO INSTALL. NEW FRAME INSTALLED PER SRM 51-31-01 V.2R.38.  PAINT TOUCH UP ON REWORK AREA PER SRM51-21-01 V.2R.38.
